# SDR CALA0001824

- Difficulty date: November 24, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N87070
- Make and model: Doug DC-10-30
- Aircraft serial: 48292
- Aircraft time: 84,635 hours, 17,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TRANSVERSE J SECTION AFT OF LAVS E AND F CORRODED AT STA  Y = 1884, X = 27L-33L.  THE J SECTION WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW ECRA 5100-01844 AND SRM 53-16-01.
